# SDR HEEA078738

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,586 hours
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: JBS2014
- Part serial: 4324906300
- Condition: Damaged
- Location: Air Conditioner
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSUFFICIENT COOLING FROM AIR CONDITIONER SYSTEM.  EQUAL PRESSURES READ ON HIGH AND LOW SIDES. REPAIRED.
